Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Post TX, relapse, body is a wreck 2 years after.
avatar
nwesw0; posted:
My 48 week treatment ended two years ago and my body is a wreck. I have what feels like neuropathy in my feet, weak and painful legs especially knees. My feet swell up when I walk. Dr put me on Cymbalta and Lyrica and my Psych put me on Wellbutrin for Depression. The Lyrica caused me to gain weight (50 lbs)(water retention?) and it caused me to have hallucinations. I am weaning myself off the Lyrica as I am tired of being fat and seeing things. The pains are all coming back. If anyone else is experiencing the same kinds of things please post. Thanks
Reply
 
avatar
billm57 responded:
honestly id say your problems are not related to your treatment 2 years ago - did you clear the virus and are you still undetectable - 50 lbs is alot of weight - do you have diabetes - cymbalta and lyrica can be very dangerous to some people and wellbutrin can be also - the list of side effects and conditions from using these drugs are as bad or worse than the hep c treatment
 
avatar
billm57 replied to billm57's response:
see you did relapse - this only adds to the above facts hcv infection causes many conditions
 
avatar
more2c responded:
When I read this I couldn't believe how much it sounds like what I'm experiencing! I was a non-responder after 12 weeks of tx in 2007. I have trigeminal neuralgia and fibromyalgia. I am currently taking Lyrica (500 mg day), Cymbalta (90 mg) for a flare up of TN (I was also on dilantin but have since weaned off). A few months ago I began to have severe pain in my feet and legs, both muscular and in the bones but doc said I was already taking the medication that is subscribed for that. I have gained 38 pounds and have a lot of swelling; this has all been in about the last 5 months. Now, my TN has come back in my face again. So I guess neurologist is going to start the process over again trying different meds again..plus I have heard that Cymbalta is really bad for the liver. Oh, I saw an RA doc and I don't have RA, thank goodness. But he said I was deficient in vitamin D. I am taking vicoden; the one with ibuprofen instead of tylenol in it.


Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
52 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.